# SDR 2018FA0000142

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: General aviation
- Aircraft: N900JD
- Make and model: Cessna 750
- Aircraft serial: 7500507
- Aircraft time: 1,508 hours, 1,523 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 959726
- Part serial: 0200A
- Condition: Faulty
- Location: Parking Brake
- Part time: 200 hours, 184 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE FAILS TO HOLD PRESSURE IAW MM REQUIREMENTS
